# SDR RAIA00302031

- Difficulty date: February 2, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 5,407 hours, 4,780 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 0877
- Condition: Inoperative
- Part time: 5,385 hours, 4,758 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5310-ITH- RIGHT ENGINE ANTI- ICE FAIL MESSAGE. MAINTENANCE DEFERRED PER MEL 30-21-01-1. CLEARED DMI BY REMOVING AND REPLACING THE #2 ENGINE OVERPRESSURE SWITCH.
